# SDR CALA2020012600255

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220402
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT LOWER FWD CORNER FITTING HAD CORROSION ON THE SURFACE.   REMOVED AND REPLACED AFT CABIN L2 DOOR SILL LOWER FWD CORNER FITTING AT FRAME 66, STRINGER 23L IAW SRM 51-72-11-911-001, PARAGRAPH 20.
